Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

The last mg of valium... needing a Yoda to get thru this mess


[5y...]

Recommended Posts

I'm currently at .75 mg valium after 14 months.

And symptoms that I had when in tolerance & interdose are coming back.

I do have decent days  occassionally but the bad days seem worse and I'm having new symptoms like nausea, spastic jerking,etc.....which are freaking me out because I developed hypochondria during this.....which is awesome in a not awesome kind of way. Hormones are kicking my tail.

Ovulation and right before my period messes with me bad since hitting 2mg.

I always think I'm dying of something and internally freak out imagining my 5 kids not having a mom. That's ramped up and is very much like the 18 months I spent in tolerance and interdose not knowing what was going on.

 

I'm currently reducing my dose by .25 every couple weeks..... I really want to just be done I feel like I have paid my dues to be honest.

This journey is no respecter of what I want for sure,so I guess I will have to play by its rules.

 

I do have enough stocked pills to take about 3 months to finish this last .75mg..... I would like to coast off with as few symptoms as possible ( especially the hormone stuff. Symptoms are brutal during high hormone times)

 

Any guidance on how to finish this thing up and smooth out these more intense spikes?

 

Link to comment
Share on other sites

Hi 5Yearsand5Kids -

 

You have done a slow taper which is great. I think you have set yourself up for success when you step off. Some walk off at .5 and others at .25 - my plan is to walk off at 0 if I need to. I am at 2.3mg now so have a little bit more to go for sure.

 

I would post this question in the 3:2:1 Valium support group as you might get more answers there too. Find someone who is at your same low dose or jumped recently and PM them.

 

Listen to you body. I don't know anything about hormones as I am a guy but I do know how brutal it is to taper as I get lower. Going from 10mg to 3mg was so much easier then it is now.

 

I want you to be symptom free when you step off and afterwards.

 

Sending you tons of support and a virtual hug!

 

:smitten:

Link to comment
Share on other sites

×
×
  • Create New...